MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS ICONO FLOOR; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS ICONO FLOOR; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327700
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.Internal id # (b)(4).
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis icono floor system.The user reported an intended system movement with the patient on the table.This resulted in patient sliding off the table.Siemens has requested additional information in order to conduct an investigation of the reported event.There are no indications of any adverse effects on the health status of the involved patient.The reported event occurred in the united kingdom.
 
Event or Problem Description
Clarification/correction: during an interventional procedure, the tabletop was tilted and then moved towards the head end with motor assistance.The user stated that this movement was abrupt and that the patient slid on the table but did not fall off the table.
 
Additional Manufacturer Narrative
H10: manufacturer narrative: siemens healthcare completed the investigation of the reported event.The investigation was performed based on expert discussions considering the complaint description, customer service reports, system history, event simulation, and system log files.It was initially reported that during an interventional procedure, the tabletop was tilted and then moved towards the head end with motor assistance.The user stated that this movement was abrupt and that the patient slid on the table but did not fall off the table.Detailed investigation could not confirm the communicated system behavior.During an on-site service visit, various movements of the table were performed in the horizontal and inclined directions at different angles and heights with and without a load.No abrupt movements could be reproduced.No defects were found in the associated hardware, profinet and motor control interface.The investigation of the system log file revealed no indication of a system malfunction, such as an abrupt movement or an unintended movement.Neither a software simulation of the scenario on a test system in the factory could reproduce the described system behavior.In general, the tabletop is not designed to prevent a patient from sliding/falling when not fastened as described in the system user manual.The entire process of patient fixation is the responsibility of the system operator.This includes the tabletop, mattress, fixation accessories, alignment of the material and the patient on the table, and proper execution or fixation performed by the operator.The operator is also responsible for the observation of the patient during the examination, with special consideration regarding the patient's abilities (e.G., ability to respond).The instructions for proper system use including patient securement/fixation during an examination are provided with the system operator manual.The complaint issue reported by the customer could not be confirmed during the investigation.The issue mentioned in the initial complaint has not been reported again by the customer.A system malfunction was not detected during the detailed investigation.H11 corrected data: b5: clarification and correction.The patient did not fall off the table.B2: "other or serious or important medical events" was checked in error in the initial report submitted to the fda on november 16, 2022.This field should have been blank.G2: report source "user facility" should not have been checked in the initial report.This was not a user facility mdr.Report source "health professional" should have been checked.Report source "other" should have been checked and great britain listed in the corresponding field.H3: device had not been evaluated by manufacturer when the initial report was submitted.This field should have been checked "no" in the initial report.

Brand Name
ARTIS ICONO FLOOR
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1 or
rittigfeld 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1 or rittigfeld 1
rittigfeld 1
forchheim,, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key15807381
Report Number3004977335-2022-50021
Device Sequence Number5622970
Product Code OWB
UDI-Device Identifier04056869149325
UDI-Public04056869149325
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K193326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11327700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer02/06/2023
Initial Report FDA Received Date11/16/2022
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown